Great catch! This drug has so many horrible side effects that the FDA makes the manufacturer print a black box warning on the drug information leaflet. Spontaneous snapping tendons and other tendon issues are the scariest (at least for a runner like me!). I took this drug after surgery and had six months of a neuropathy in one foot. Imagine a live bee imbedded in your foot! This drug is on my "allergy" list. I will never take it again!
I wonder if this could be the cause of my tendon issues. I know it is off topic but do you know if those issues could remain for years and then flare up with heavy use of the affected limbs? I had a horrible reaction to Levaquin. It made me hallucinate and basically shut down my pancreas (as near as I could tell). It took a couple months of pancreatic enzymes before that got back to normal but the tendons in my hands and lower legs just keep getting worse. I have a physical job and getting tired of having to ace wrap my leg and open fingers using the other hand. If anyone knows anything that might help that would be great.
I should note that I did report the reaction to the FDA and would advise anyone having an adverse reaction to a drug to also report. Reporting helps get black box warning and can help in a decision to withdraw the drug from the market.